Get your Health question answered in 3 easy steps

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are difficulty in breathing, pressure in the chest and anxiety side effects of Xiidra?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 5060 Questions

default
Posted on Sat, 27 Jan 2018 in Hypertension and Heart Disease
Question: Hello,
Is there a remedy for the difficulty breathing and chest tightening side effects of Xiidra?
doctor
Answered by Dr. Ilir Sharka 16 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that difficulty breathing and chest tightening are not known adverse effects of Xiidra.

This drug is usually used locally as eye drops. For this reason, it is absorbed minimally and thus its main adverse effects are local (dry irritation, headache, blurring vision, etc..).

Anyway, if stopping this drug improves your situation, it means that you do not tolerate it well. In such case, switching to another therapy would be necessary.

If your complaints persist, I would recommend consulting with your attending physician and performing some tests to investigate for other possible causes underlying your symptoms:

- a chest X ray study and pulmonary function tests
- a resting ECG
- complete blood count, PCR, ESR for inflammation.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests ,  

Recent questions on Esr

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

My husband has had these symptoms for over a year: extreme fatigue , dizziness & slight headache. These symptoms have come and go all this time. he was sent to a neurologist and his meds checked. Since Oct. the symptoms have become worse and now...

doctor1 MD

Dear Doctor, My wife is having dry cough for past 4-5 months. We have visited doctor as well and doctor has said that it is allergic cough . After having the medications prescribed by him, there was a bit relief for initial 1-2 days but, now it is...

doctor1 MD

my grandmother is 75 years old and he had a test of blood everthing was fine except esr,the rate of esr was 97 and she also have a problem of coughing nearly about one year but the doctor told us that there isnt any serious problem but now he said might be she is suffering from tb i dont know what to do i am really worried about her

doctor1 MD

my father has a problem in the throat, so doctor said for a blood test. in his Immunoassay report he has T3 3-6 ng/ml 0.85 -2.02 T4 23.0 ug/dl 5.14 -14.1TSH 0.005ulu/ml 0.27 - 4.2 . in pathology report differential count (DC) 70% - neutrophils 27% - lymphocytes 03% - eosinophils. TOTAL LEUCOCYTE COUNT (TLC) 6400 c/cumm ERYTHROCYTE SEDIMENTATION RATE(ESR) 38(H) mm/hr. so what problem does he have? He has been given T.Neomarcazole 10mg tablet morning & night for 1 month

doctor1 MD

Hi doc, my name is bobin, and i have a 2 months old baby girl who is having high ESR level, 140 as per lab results...She is having inflammation on her cheek and swelling was also there which has decreased now...When consulted with our pediatrician she said some infection was there and recommended for taking advent injection 150 mg for seven days to reduce ESR levels...My baby is active, she is feeding well and all other sensations are normal.. Kindly advise why ESR levels gets raised in a 2 month old baby?